Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Delayed periods, white discharge, weight gain, stomach heaviness, thyroid. Taking thyronorm. Treatment?

Hello Doctor, My periods are 20 days delayed and 3 weeks back i came to know that i have got thyroid and started taking thyronorm tablets since then my white discharge has started. My stomach feels so heavy.Day by day my weight is increasing. Please help me with this query, do i need to consult any doctor personally. FYI, i am not married.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi , welcome to healthcare magic

The delay in your periods may be due to the thyroid problems, this is one of the causes. Other causes include psychological stress, extreme physical activity,inadequate diet, high levels of a hormone called prolactin, polycystic ovarian syndrome (a condition associated with infertility, delayed periods, cysts in the ovaries, insulin resistance, abnormal hair growth, acne), pregnancy and perimenopause.

You shoud consider a pregnancy test, if this is negative then you should consider visiting your doctor for an evaluation.
The white discharge may indicate a yeast infection and may not be related to the delayed periods, this can be treated by over the counter antifungal vaginal medications.

Thyronorm is used in persons with reduced levels of thyroid hormone and should not be associated with weight gain, increased weight can be associated with decreased levels of thyroid hormone.

I hope this helps
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor